Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

High fever with cough and cold - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello
Doctor :   Hello
User :   I am feeling strong fever since last night
Doctor :   Ok
Doctor :   Are you having chills or rigors with it?
User :   I am not able to go to hospital
User :   could u suggest some medicines
Doctor :   Do you have cold, cough, loose motions, vomitings, burning in the urine?
User :   u there??
Doctor :   Are you able to receive my messages?
User :   yeah its very much cold
Doctor :   I suggest that you take Tab, Dolo-650 thrice a day after food for 3 days.
User :   and what about food
Doctor :   It is probably a viral infection which will subside by itself
Doctor :   Take plenty of oral fluids with bland diet
User :   how many days it would take to recover ?
Doctor :   If in three days there is no improvement, get a Complete Blood Examination done
User :   I am having cough also please suggest some
Doctor :   Is it dry cough?
User :   yeah
Doctor :   Ok
Doctor :   Then I suggest that you take Syp.Ascoril-D
Doctor :   2 tsfs twice a day
Doctor :   It may cause slight sedation in some
Doctor :   Take a lot of rest

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor